So I have been on DP for a little over 9 months now. Occasionally I would have spotting for days, weeks at a time or oddly an hour or so and nothing again. I chopped it down to being normal and eventually stress since lately I would start spotting after and during arguments. However my discharges have always been red/pink and be accompanied by cramps. As of 2 days ago however, I noticed that I have very thin/light light brown, watery discharge. No cramps. Yesterday, I noticed chunks of brown maybe even red, kind of like pieces of paper with fuzzy edges, only when I pee. I don't see this on my panty liner, furthermore my discharge is now pinkish turning light yellow (light yellow discharge is normal). Still, no cramps. Why am I seeing sheet-like chunks ? Also worth mentioning my last shot was 2 weeks ago. I have been drinking lots of alcohol and a bit stressed.
Why? On Depo Provera- Light brown, sometimes pinkish discharge?
Question posted by J80nSlu on 26 July 2017
Last updated on 26 July 2017 by LousArk
I think you need to get checked out by a doctor to ensure everything is OK & it is just a side effect of the Depo. Spotting & bleeding, as well as discharge, is common, but it's best to get checked out, especially as you have tissue substance coming away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.